# SDR COMA0160481

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,722 hours, 10,826 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 11,722 hours, 10,826 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE OF EO 53-021 (VISUAL INSPECTION OF THE ENGINE SUPPORT BEAM) FOUND RIGHT LOWER WEB OF ENGINE SUPPORT BEAM CRACKED.REPAIRED THE ENGINE SUPPORT BEAM IN ACCORDANCE WITH CRJ REO 601-53-61-366 REV B.
